# SDR EIA2007163

- Difficulty date: August 11, 2007
- Submitted: October 15, 2007
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 89,855 hours, 21,133 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 560
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN FWD PIT BILGE AREA DENT IN BS 560 FRAME WEB LBL19.  IN FWD PIT BS 560 LBL 19 MEASURED DENT IN FRAME WERE FOUND TO BE OUT OF LIMITS PER SRM 53-10-01 FIG 1.  REMOVED DAMAGE PER B747 SRM 51-40-02 FIG 1, FABRICATED DOUBLER PER B747 SRM 51-20-01 PAGES 11, 14-20 LOCATED AND DRILLED PER B747 SRM 51-30-05 PAGE 5.  ALODINED DOUBLER PER B747 SRM 51-10-02.  PRIMED PER BSOPM 20-41-02 AND INSTALLED PER B747 SRM 51-40-02 DETAIL I.
